Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Small red spots on lower hips, size of a palm independent from each other, slightly itchy. Is it rashes?

Hi there, last night i noticed small red spots on both of my lower hips. they are not raised, slightly itchy now but not intially. I have not done anything that could a sweat rash and there has been so activity that could cause it. It does look like a rash and spots (within a size similer to my palm) are close but independent from each other. Any ideas?
Asked On : Thu, 21 Mar 2013
Answers:  2 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Allergist and Immunologist 's  Response
think to be fungal spots as they are very common in these areas
keep skin gry airy and sweat free
take antifungal tablets for like fluconazole 150 mg once a week for 46 week
add antiallergic sos for itch
apply antifungal local application and powder for 3-4 wk
Answered: Wed, 3 Jul 2013
I find this answer helpful
Dermatologist Dr. Raghuveer Murki's  Response
hi it can be milaria is mainly due to excessive sweat.Apply calamine lotion over the lesions
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor